Yes, I have an allergy issue where I was hospitalized with a severe reaction to something (to this day we don t know what!!!) My allergist has me on Hydroxyzine HCL 10mg tablet at bedtime only. I have a cold an it has settle in my chest--I was...
I had an alergic reaction in my throat but after takin medication was still feeling the reaction in my throat so I had a cough,when I coughed one night I felt like I swallowed something but didn t know what it was,I went to see a dr he said there...
Have you heard of people developing allergicreaction to glue used in installing the carpet of new ... and unacceptable oxygen levels to the point he is now on oxygen . Has been receiving treatment with antibiotics ...
seriously considering filing for disability. I have had very very bad asthma and allergicreactions at work ..., for emergencies Benadryl, epi inhaler,albuterol (inhale and neb treatments) I also carry 2 twin injection epi pens ...
I had throat pain after spraying anti mosquito repellent 7days back. i did saline gargle but pain persisted and mild fever was monitored.Subsequently i took ROXIT-150 FOR 5days.I took Movan-P YESTERDAY and pain reduced..Please advice suitable...
my 16 month daughter sweated a lot last night and this morning I found little pink bumps on her in several places but its in the middle of winter, so heat rash has been taken out, but she did have nutella last night for the first time
It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are problem take Methylcobal capsule 1000 microgram daily dose.
can I take levofloxacin if I have allergicreactions to penicillin's/ clindamycin
Yes you can take levofloxacin.
Both belongs to different family.
BOth have different action.
Levofloxacin is a group of fluoroquinolones.
But if you are allergic to fluoroquinolones also, then you must take another medication
Hope this helps.
I'm having an allergicreaction from Amoxicillin 500MG itching what should I do
welcome to HCM!
immediately go and get antihistaminic and steroid injected.
never take the drug again,remember.
have plenty of fluids.
watch for further symptoms.
all the best!
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions